Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 101, NWS Amarillo, TX

June 16, 2013Armstrong County, Carson County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 16, 2013, 6:33 PM CDT for Armstrong County, Carson County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2013, 6:33 PM CDT (23:33 UTC)
Expired
Jun 16, 2013, 7:15 PM CDT
In force
42 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX

The radar

The Amarillo radar (KAMA), 42 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 6:38 PM CDTHAIL 1.57 N Claude, TX2 MILES EAST OF CONWAY ON INTERSTATE 40
Jun 16, 6:51 PM CDTHAIL 1.756 E Claude, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2128 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2128 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WUUS54 KAMA 162333
SVRAMA
TXC011-065-170015-
/O.NEW.KAMA.SV.W.0101.130616T2333Z-130617T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
633 PM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTH CENTRAL CARSON COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 715 PM CDT

* AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTH OF CLAUDE...AND MOVING EAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3535 10114 3512 10111 3510 10140 3528 10143
TIME...MOT...LOC 2333Z 263DEG 15KT 3520 10133

$$

JACKSON
3 follow-up statements
580 
WWUS54 KAMA 162346
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
646 PM CDT SUN JUN 16 2013

TXC011-065-170015-
/O.CON.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/
CARSON TX-ARMSTRONG TX-
646 PM CDT SUN JUN 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ARMSTRONG AND SOUTH CENTRAL CARSON COUNTIES UNTIL 715 PM CDT...

AT 645 PM CDT...TRAINED WEATHER SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
STORM WAS LOCATED 5 MILES NORTHEAST OF CLAUDE...MOVING SOUTHEAST AT
20 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  CLAUDE...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3531 10113 3512 10111 3510 10140 3524 10142
TIME...MOT...LOC 2346Z 302DEG 17KT 3516 10128

$$

JACKSON
935 
WWUS54 KAMA 170000
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
700 PM CDT SUN JUN 16 2013

TXC065-170010-
/O.CAN.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/
CARSON TX-
700 PM CDT SUN JUN 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3511 10135 3516 10133 3518 10112 3512 10111
TIME...MOT...LOC 0000Z 302DEG 17KT 3512 10121

$$

TXC011-170015-
/O.CON.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/
ARMSTRONG TX-
700 PM CDT SUN JUN 16 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ARMSTRONG COUNTY UNTIL 715 PM CDT...

AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7
MILES EAST OF CLAUDE...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN ARMSTRONG COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3511 10135 3516 10133 3518 10112 3512 10111
TIME...MOT...LOC 0000Z 302DEG 17KT 3512 10121

$$

JACKSON
559 
WWUS54 KAMA 170005
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
705 PM CDT SUN JUN 16 2013

TXC011-170015-
/O.CAN.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/
ARMSTRONG TX-
705 PM CDT SUN JUN 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARMSTRONG COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN 
ARMSTRONG COUNTY UNTIL 730 PM CDT.

LAT...LON 3511 10135 3516 10133 3518 10112 3512 10111
TIME...MOT...LOC 0005Z 302DEG 17KT 3511 10119

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:31 PM CDT, 2 minutes earlier.

Area forecast discussion, Jun 16, 6:31 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT SUN JUN 16 2013

.AVIATION.../00Z TAFS/
HAVE MODERATE CONFIDENCE OF VCTS AT KDHT AND KGUY, BUT CONFIDENCE
WITH RESPECT TO TIMING IS ON THE LOW SIDE. IF THERE IS A DIRECT
IMPACT FROM TSRA, BRIEF LIFR CONDITIONS, GUSTY WINDS UP TO 50 KT,
AND HAIL WILL BE POSSIBLE. BELIEVE KAMA WILL MISS ANY TSRA THIS
EVENING AND OVERNIGHT AS THEY SHOULD BE EAST OF THE TERMINAL. TSRA
WILL ALSO BE POSSIBLE AFTER 21Z ON MONDAY, BUT SINCE THEY WILL BE
ISOLATED, CONFIDENCE IS TOO LOW TO MENTION AT THIS TIME.

HAVE MODERATE TO HIGH CONFIDENCE OF IFR OR LOWER CONDITIONS AT ALL
TERMINALS 07Z-18Z. VFR CONDITIONS RETURN BY 18Z.

JACKSON

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT SUN JUN 16 2013/

SHORT TERM...
THE FOCUS REMAINS ON THE CHANCES FOR THUNDERSTORMS THROUGH EARLY
WEDNESDAY.

THROUGH TONIGHT...COULD SEE AN INITIAL ROUND OF THUNDERSTORMS THIS
AFTERNOON THROUGH THIS EVENING DEVELOPING ALONG REMNANT OUTFLOW
BOUNDARIES FROM CONVECTION THIS MORNING. HOWEVER...WITH SOME AREAS
STILL 5 F DEGREES BELOW THE CONVECTIVE TEMP...AND LIMITED CONFIDENCE
OF HIGHER TERRAIN STORMS MOVING INTO THE PANHANDLES...AM NOT CERTAIN
HOW WIDESPREAD THE COVERAGE WILL BE FOR THIS ROUND. STILL A HIGHER
CHANCE FOR STORMS LOOKS TO COME WITH THE ARRIVAL OF THE COLD FRONT
LATE TONIGHT. MANY OF THE HIGH RESOLUTION MODELS SHOW THIS MCS COULD
PRIMARILY STAY TO THE NORTH AND EAST OF THE REGION IN DEEPER
MOISTURE. HOWEVER...WAS HESITANT TO LOWER POPS IN THE AREA GIVEN A
STILL UNSTABLE ATMOSPHERE EVEN LATE TONIGHT.

TOMORROW AND TOMORROW NIGHT...ONE DIFFERENCE TOMORROW FROM THE LAST
FEW DAYS IS THAT IT MAY TAKE LONGER FOR CONVECTIVE INITIATION TO
BEGIN IN A POST FRONTAL ENVIRONMENT WITH CONSIDERABLY HIGHER CIN
VALUES THAN TODAY. OTHERWISE...THE WILL BE A CHANCE FOR ELEVATED
CONVECTION AFTER SUNSET AS ANOTHER SHORT WAVE TROUGH SLIDES OVER THE
REGION.

TUESDAY THROUGH WEDNESDAY...COULD SEE ONE MORE ROUND OF CONVECTION
WITH THE LAST IN THIS SERIES OF TROUGHS THAT SLIDES OVER THE RIDGE.
HOWEVER...BY THIS POINT THE RIDGE MAY BE BUILDING ENOUGH THAT THE
LARGE SCALE SUBSIDENCE MAY INHIBIT WIDESPREAD CONVECTION. FOR
NOW...STAYED CLOSE TO THE PREVIOUS FORECAST.

LONG TERM...
RIDGE WILL SLOWLY SHIFT EAST OF THE REGION POSSIBLY AS EARLY AS
THURSDAY...BUT CERTAINLY BY THE WEEKEND. THIS SHOULD LEAVE THE REGION
IN SOUTHWEST FLOW. UNDER THIS PATTERN...COULD SEE OFF AND ON RAIN
CHANCES WITH A SERIES OF SHORT WAVE TROUGHS EMBEDDED IN THE UPPER
LEVEL FLOW. HAVE KEPT THE FORECAST DRY HOWEVER...GIVEN UNCERTAINTY IN
HOW QUICKLY THE RIDGE WILL SLIDE EAST...AND UNCERTAINTY IN THE TIMING
OF INDIVIDUAL SHORT WAVE TROUGHS.

JOHNSON

FIRE WEATHER...
RECENT RAINS AND GREEN UP...COMBINED WITH RELATIVE HUMIDITY VALUES
ABOVE 20 PERCENT SHOULD PRECLUDE ANY ELEVATED OR CRITICAL FIRE
WEATHER CONDITIONS FOR THE NEXT SEVERAL DAYS.

JOHNSON

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

JJ/JC
Hazardous weather outlook, Jun 16, 3:14 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
314 PM CDT SUN JUN 16 2013

OKZ001>003-TXZ001>020-170815-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
314 PM CDT SUN JUN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE EXPECTED TODAY
AND TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THE PRIMARY
HAZARDS WITH ANY SEVERE STORMS WILL BE LARGE HAIL TO HALF DOLLAR
SIZE...STRONG WINDS TO 70 MPH...AND HEAVY RAIN LEADING TO LOCALIZED
FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES MONDAY AFTERNOON THROUGH TUESDAY NIGHT. A FEW STORMS COULD
BE SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY HAZARDS.
IN ADDITION...HEAVY RAIN COULD LEAD TO LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT AND AGAIN MONDAY
AFTERNOON THROUGH TUESDAY NIGHT.

JOHNSON

In the hours before

Special weather statement, Jun 16, 4:07 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CDT SUN JUN 16 2013

OKZ003-162145-
BEAVER OK-
407 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAVER COUNTY UNTIL 445
PM CDT...

AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF FLORIS...OR 8 MILES WEST OF
BEAVER...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             MOCANE...             FORGAN...
  FLORIS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3667 10024 3662 10063 3684 10083 3701 10056
      3701 10036
TIME...MOT...LOC 2107Z 254DEG 15KT 3679 10063

JACKSON
Special weather statement, Jun 16, 4:29 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
429 PM CDT SUN JUN 16 2013

TXZ012-013-162215-
CARSON TX-POTTER TX-
429 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON AND
NORTHEASTERN POTTER COUNTIES UNTIL 515 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF LAKE MEREDITH...OR 18 MILES
SOUTHWEST OF BORGER...MOVING EAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN POTTER AND NORTHWESTERN CARSON
  COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3545 10177 3562 10177 3562 10150 3540 10156
TIME...MOT...LOC 2129Z 290DEG 4KT 3554 10167

JACKSON
Local storm report, Jun 16, 5:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
553 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             7 NNE PANTEX            35.41N 101.52W
06/16/2013  E1.00 INCH       CARSON             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1300629

COCKRELL
Special weather statement, Jun 16, 6:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT SUN JUN 16 2013

TXZ013-170000-
CARSON TX-
612 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARSON COUNTY UNTIL
700 PM CDT...

AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PANHANDLE...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  GROOM...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 114.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3532 10145 3539 10108 3519 10108 3519 10109
      3518 10141
TIME...MOT...LOC 2312Z 262DEG 15KT 3524 10132

JACKSON
Special weather statement, Jun 16, 6:16 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
616 PM CDT SUN JUN 16 2013

TXZ018-019-170000-
ARMSTRONG TX-DONLEY TX-
616 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG AND WESTERN
DONLEY COUNTIES UNTIL 700 PM CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF GOODNIGHT...OR 17 MILES WEST OF
CLARENDON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN ARMSTRONG AND WESTERN DONLEY
  COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.

LAT...LON 3501 10095 3479 10091 3478 10125 3496 10129
TIME...MOT...LOC 2317Z 262DEG 15KT 3489 10116

JACKSON
Special weather statement, Jun 16, 6:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
622 PM CDT SUN JUN 16 2013

TXZ004-005-170000-
LIPSCOMB TX-OCHILTREE TX-
622 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OCHILTREE AND WESTERN
LIPSCOMB COUNTIES UNTIL 700 PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BOOKER...OR 11 MILES EAST OF
PERRYTON...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DARROUZETT...         BOOKER...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3647 10032 3621 10032 3628 10073 3646 10072
TIME...MOT...LOC 2322Z 268DEG 9KT 3636 10059

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:01 PM CDTSpecial Weather StatementAMADallam44 min
Jun 15, 7:24 PM CDTSevere Thunderstorm WarningAMADallam, Hartley51 min
Jun 15, 8:14 PM CDTSevere Thunderstorm WarningAMADallam, Hartley, Moore, Sherman61 min
Jun 15, 9:15 PM CDTSpecial Weather StatementAMADallam45 min
Jun 16, 4:10 AM CDTSpecial Weather StatementAMAHemphill35 min
Jun 16, 6:36 AM CDTSpecial Weather StatementAMAOchiltree54 min
Jun 16, 7:40 AM CDTSpecial Weather StatementAMAHemphill65 min
Jun 16, 8:05 AM CDTSpecial Weather StatementAMAHemphill25 min
Jun 16, 8:43 AM CDTSpecial Weather StatementAMARoberts32 min
Jun 16, 9:14 AM CDTSpecial Weather StatementAMAHemphill31 min
Jun 16, 10:59 AM CDTAreal Flood AdvisoryAMAHansford, Hemphill, Ochiltree, Roberts3 hr
Jun 16, 11:03 AM CDTAreal Flood AdvisoryAMALipscomb, Ochiltree3 hr
Jun 16, 4:29 PM CDTSpecial Weather StatementAMAPotter46 min
Jun 16, 4:35 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Potter40 min
Jun 16, 5:14 PM CDTSevere Thunderstorm WarningAMACarson, Potter46 min
Jun 16, 5:35 PM CDTAreal Flood AdvisoryAMACarson, Potter3 hr
Jun 16, 6:12 PM CDTSpecial Weather StatementAMACarson48 min
Jun 16, 6:16 PM CDTSpecial Weather StatementAMAArmstrong44 min
Jun 16, 6:22 PM CDTSpecial Weather StatementAMALipscomb38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.